Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 40, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 29, 2009, 4:34 PM CDT for Henry County, Johnson County, Pettis County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2009, 4:34 PM CDT (21:34 UTC)
- Expired
- Apr 29, 2009, 5:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Henry County, MO, Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 4:45 PM CDT | FUNNEL CLOUD | 6 Ne Calhoun, MO | FUNNEL CLOUD HAS SINCE DISSIPATED. |
| Apr 29, 4:45 PM CDT | HAIL 0.75 | Windsor, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 484 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 292134
SVREAX
MOC083-101-159-292215-
/O.NEW.KEAX.SV.W.0040.090429T2134Z-090429T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 PM CDT WED APR 29 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 515 PM CDT
* AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS
STORM WAS LOCATED NEAR CALHOUN...OR 5 MILES SOUTH OF WINDSOR...AND
MOVING NORTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WINDSOR AROUND 450 PM CDT.
GREEN RIDGE AROUND 510 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3843 9358 3868 9357 3868 9337 3851 9348
3851 9351 3850 9351 3846 9351 3843 9353
TIME...MOT...LOC 2134Z 185DEG 17KT 3846 9354
$$
BOOKBINDER4 follow-up statements
000
WWUS53 KEAX 292148
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
448 PM CDT WED APR 29 2009
MOC083-101-159-292215-
/O.CON.KEAX.SV.W.0040.000000T0000Z-090429T2215Z/
HENRY MO-JOHNSON MO-PETTIS MO-
448 PM CDT WED APR 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PETTIS COUNTY IN CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON AND
NORTHEASTERN HENRY COUNTIES IN WEST CENTRAL MISSOURI UNTIL 515 PM
CDT...
AT 447 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING AT LEAST WALNUT
SIZE HAIL. THIS STORM WAS LOCATED NEAR WINDSOR...MOVING NORTH AT 20
MPH.
THE SEVERE THUNDERSTORM WILL TRACK NORTHWARD ALONG THE JOHNSON AND
PETTIS COUNTY LINE...PASSING WEST OF GREEN RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3848 9358 3868 9357 3868 9337 3851 9348
3851 9351 3845 9351 3844 9352
TIME...MOT...LOC 2148Z 185DEG 17KT 3853 9353
$$
BOOKBINDER000
WWUS53 KEAX 292154
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CDT WED APR 29 2009
MOC083-292203-
/O.CAN.KEAX.SV.W.0040.000000T0000Z-090429T2215Z/
HENRY MO-
454 PM CDT WED APR 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY COUNTY IS
CANCELLED...
AT 452 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED NORTHEAST OF THE
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3851 9351 3855 9352 3856 9357 3868 9355
3868 9337 3851 9349
TIME...MOT...LOC 2153Z 185DEG 17KT 3855 9353
$$
MOC101-159-292215-
/O.CON.KEAX.SV.W.0040.000000T0000Z-090429T2215Z/
JOHNSON MO-PETTIS MO-
454 PM CDT WED APR 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PETTIS COUNTY IN CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON COUNTY
IN WEST CENTRAL MISSOURI UNTIL 515 PM CDT...
AT 452 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.
THIS STORM WAS LOCATED JUST NORTHEAST OF WINDSOR...MOVING NORTH AT
20 MPH.
THIS SEVERE THUNDERSTORM WILL MAINLY SOUTHWESTERN PORTIONS OF PETTIS
COUNTY...INCLUDING THE TOWN OF GREEN RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3851 9351 3855 9352 3856 9357 3868 9355
3868 9337 3851 9349
TIME...MOT...LOC 2153Z 185DEG 17KT 3855 9353
$$
BOOKBINDER000
WWUS53 KEAX 292205
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 PM CDT WED APR 29 2009
MOC101-292213-
/O.CAN.KEAX.SV.W.0040.000000T0000Z-090429T2215Z/
JOHNSON MO-
505 PM CDT WED APR 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON COUNTY IN
WEST CENTRAL MISSOURI IS CANCELLED...
AT 501 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO WESTERN
PETTIS COUNTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR
JOHNSON COUNTY IS CANCELLED.
LAT...LON 3856 9352 3868 9349 3868 9337 3855 9347
3855 9352
TIME...MOT...LOC 2203Z 185DEG 17KT 3860 9352
$$
MOC159-292215-
/O.CON.KEAX.SV.W.0040.000000T0000Z-090429T2215Z/
PETTIS MO-
505 PM CDT WED APR 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PETTIS COUNTY UNTIL 515 PM CDT...
AT 501 PM CDT... DOPPLER RADAR INDICATED A SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED ABOUT
2 MILES SOUTHWEST OF GREEN RIDGE...MOVING NORTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN PETTIS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3856 9352 3868 9349 3868 9337 3855 9347
3855 9352
TIME...MOT...LOC 2203Z 185DEG 17KT 3860 9352
$$
BOOKBINDER000
WWUS53 KEAX 292212
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 PM CDT WED APR 29 2009
MOC159-292222-
/O.EXP.KEAX.SV.W.0040.000000T0000Z-090429T2215Z/
PETTIS MO-
512 PM CDT WED APR 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PETTIS COUNTY
WILL EXPIRE AT 515 PM CDT...
AT 512 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
LAT...LON 3856 9352 3868 9349 3868 9337 3855 9347
3855 9352
TIME...MOT...LOC 2212Z 185DEG 17KT 3864 9352
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:32 PM CDT, 2 minutes earlier.
Area forecast discussion, Apr 29, 4:32 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT WED APR 29 2009
.UPDATE...
A SHORT AMENDMENT TO THE MAIN SYNOPTIC DISCUSSION BELOW. 21Z
ANALYSIS DEPICTED A WEAK WARM FRONT DRAPED OVER THE FAR SERN
CWA...WITH TEMPERATURES NOSING INTO THE LOWER 70S. GIVEN
BACKED/MOIST EASTERLY FLOW NEAR GROUND LEVEL...ANY ISOLATED STORMS
THAT DEVELOP OUT AHEAD OF THE MAIN LINE OF CONVECTION COULD BECOME
SUPERCELLULAR AND POSE AN INHERENT RISK OF SEVERE WEATHER.
BOOKBINDER
.DISCUSSION...
SHORT TERM (TONIGHT-THUS NIGHT)...
HAVE BASICALLY IGNORED THE SHORT TERM MODEL SUITE FOR TONIGHT...AS
THEY HAVE CONTINUED TO FAIL CAPTURING THE ONGOING MCS ACTIVITY ALONG
THE RED RIVER AND THE RESERVOIR OF DEEP MOISTURE/INSTABILITY INFLUX
INTO THAT COMPLEX. EMBEDDED MCV CIRCULATION HAS RECENTLY REFORMED
OVER SE KS AND WILL CONTINUE TO TRACK NORTHEASTWARD THIS
EVENING...HELPING TO MAINTAIN A NARROW CORRIDOR OF ELEVATED
CONVECTION. THE COMBINATION OF MEAGER INSTABILITY AND MODEST
PRECIPITABLE WATERS (1.25 INCHES)...OWING TO THE SOUTHERN PLAINS
MCS...SUGGESTS THAT THE THREAT FOR WIDESPREAD FLOODING CONTINUES TO
DIMINISH. EXPECT THAT THE NARROW CONVECTIVE BAND AND TRAILING
STRATIFORM REGION WILL STEADILY TRANSLATE EASTWARD THIS
EVENING...WITH PRECIPITATION ENDING FROM WEST TO EAST OVERNIGHT.
HAVE TRIMMED THE FLASH FLOOD WATCH TO THE FAR SRN/SERN CWA WHERE
DEEPER CONVECTION AND CLOSER PROXIMITY TO THE MCV WILL LIKELY
PROMOTE ONE TO ONE AND A HALF INCHES OF RAINFALL THROUGH THIS
EVENING...AGGRAVATING THE ONGOING RIVER FLOODING AND LIKELY LEADING
TO LOCALIZED AREAL (FLASH) FLOODING.
FORECAST CHALLENGES ARE PLENTY THROUGH THURSDAY AND FRIDAY OWING TO
A MOIST BUT VERY CHAOTIC QUASI-ZONAL FLOW REGIME. THINK THAT WE WILL
SEE AT LEAST PARTIAL SUNSHINE TOMORROW MORNING/EARLY
AFTERNOON...ALLOWING TEMPERATURES TO WARM INTO THE LOW-MID 70S.
ALTHOUGH THE AIRMASS WILL BECOME AT LEAST WEAKLY UNSTABLE...THE
IMPETUS FOR FORCING IS MORE QUESTIONABLE. A WEAK SURFACE
TROUGH...MORE A REFLECTION OF THE WEAKNESS AHEAD OF THE UPSTREAM
RIDGE...WILL SETTLE INTO THE AREA TOMORROW AFTERNOON. HOWEVER...THE
PROJECTED 1MB PRESSURE GRADIENT ACROSS THE CWA (AND RESULTANT
LGT/VRB WINDS) CERTAINLY DOESNT LEND TO STRONG MASS CONVERGENCE.
THUS...EXPECT THAT SEEMINGLY RANDOM SCATTERED SHOWERS/STORMS WILL
FIRE PRIMARILY IN THE AFTERNOON ALONG RESIDUAL BOUNDARIES.
THIS ACTIVITY WILL STEADILY GROW UPSCALE THURSDAY NIGHT AND FRIDAY
AS CONFLUENT UPPER FLOW TIGHTENS OVER THE CENTRAL CONUS...LEADING TO
INCREASED BAROCLINITY WITHIN THE ELEVATED FRONTAL ZONE. ALTHOUGH
THIS PRECIPITATION IS NOT EXPECTED TO BE PARTICULARLY HEAVY...IT
WILL LEND TO A RATHER RAW DAY ON FRIDAY AS GUSTY NORTH/NORTHEAST
WINDS AHEAD OF THE UPSTREAM RIDGE LIKELY LEAD TO STEADY AND/OR
SLOWLY FALLING TEMPERATURES THROUGH THE 50S ADMIST AREAS OF RAIN.
BOOKBINDER
MEDIUM RANGE (FRIDAY THROUGH WEDNESDAY)...
CLOSED UPPER RIDGE OVER THE ERN GULF OF AK WILL GRADUALLY WEAKEN AS
PER MODELS. AS THE RIDGE WEAKENS...CONCERN IS THE TRAJECTORY OF
SYSTEMS TRACKING UNDERNEATH THE RIDGE. OVERALL PREFER THE
ECMWF/ECMWF ENSEMBLES WITH SYSTEMS TRACKING FURTHER SOUTH THAN THE
OPERATIONAL 00Z/12Z GFS MODEL RUNS. GFS ENSEMBLES HAVE BEEN SHOWING
A LOT OF VARIABILITY WITH THE TRACK OF THE SHORTWAVES TRACKING
THROUGH CALIFORNIA.
GIVEN THE MORE SRN SOLUTIONS OF THE ECMWF/CANADIAN AND UKMET...THE
SRN CWA WILL BE PRONE TO PRECIPITATION SATURDAY AND SUNDAY AS
SHORTWAVES TRACK ENE...NORTH OF A STATIONARY BOUNDARY LOCATED WELL
TO THE SOUTH OF THE CWA. OTHERWISE...COOL NE/SE BOUNDARY LAYER FLOW
WILL KEEP TEMPS BELOW NORMAL.
BY LATE IN THE EXTENDED...ANOTHER SHORTWAVE/UPR THROUGH WILL TRACK
EAST INTO THE CNTRL/SRN PLAINS. HAVE INTRODUCE A LOW POP AT THIS
TIME. MAY NEED TO RAISE POPS LATER...BUT TIMING AND INTENSITY IS
STILL RATHER UNCERTAIN.
DB
&&
.AVIATION...
FOR THE 18Z TAFS...DIFFICULT FCST FOR THE NEXT 24 HOURS. LIFR/IFR
CIGS TO LIFT IN ADVANCE OF A NARROW BAND OF CONVECTION TO AFFECT THE
TERMINALS BTWN 18Z-20Z. VARIABLE IFR TO VFR CIGS BEHIND THE
CONVECTION IN ERN KS WILL MAKE THE FCST TOUGH THIS AFTN...BUT GIVEN
COOL AND MOIST LOW LEVEL TEMPS...DECIDED UPON A MVFR CIG.
HOWEVER...CANNOT RULE OUT PERIOD OF IFR CIGS.
MAIN CONCERN IS TNGT...MODEL GUIDANCE HAS BEEN POOR ON THE
EVOLUTION...TIMING AND TRACK OF CONVECTION TO AFFECT THE TERMINALS
TONIGHT. HAVING DOUBTS ABOUT THE EARLIER THERAT OF THUNDERSTORMS FOR
THIS EVENINGS TERMINALS. USING PATTERN RECOGNITION...THUNDERSTORMS
DUE TO ISENTROPIC LIFT GENERALLY ARE LATE IN THE EVENING AND LATE AT
NIGHT. GIVEN THE PROJECTED POSITION OF THE LLJ...WHICH WL BE WELL TO
THE SOUTH OF THE TERMINALS TNGT...HAVE DOUBTS WHETHER CONVECTION WILL
OCCUR. AS A RESULT...HAVE DECREASED THE CHCS AND MENTION A PERIOD OF
VCTS.
OTHERWISE...A VERY MOIST AND MILD LAYER NEAR THE SFC WILL LIKELY ONCE
AGAIN GENERATE IFR CIGS AND MVFR/IFR VSBYS LATE THIS EVENING OR
TONIGHT. CONFIDENCE IS LOW ON THE DEVELOPMENT TIME. CIGS AND VSBYS TO
RISE GRADUALLY ON THURSDAY WITH THE AID OF LATE APRIL INSOLATION.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM THURSDAY FOR MOZ033-MOZ039-MOZ040-
MOZ044-MOZ045-MOZ046-MOZ054.
KS...NONE.Hazardous weather outlook, Apr 29, 1:00 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT WED APR 29 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A BAND OF SHOWERS AND THUNDERSTORMS ALONG THE KANSAS AND MISSOURI BORDER EARLY THIS AFTERNOON WILL SHIFT SLOWLY EASTWARD THROUGH THE AFTERNOON AND EVENING HOURS TOWARD MID MISSOURI. THESE STORMS WILL LIKELY PRODUCE BETWEEN THREE QUARTERS AND ONE AND A HALF INCHES OF RAINFALL THROUGH THIS EVENING...RESULTING IN ADDITIONAL FLOODING PROBLEMS ALONG AND SOUTH OF A KANSAS CITY TO KIRKSVILLE LINE. A LARGE NUMBER OF RIVERS AND CREEKS REMAIN ABOVE FLOOD STAGE EARLY THIS AFTERNOON...AND ADDITIONAL RUN-OFF FROM RAINFALL WILL ONLY CONTRIBUTE TO ADDITIONAL RISES ALONG THE MAIN STREAMS AND THEIR TRIBUTARIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT OF ADDITIONAL THUNDERSTORMS WILL EXIST THURSDAY THOUGH FRIDAY...PRIMARILY THURSDAY NIGHT AND FRIDAY. AT THIS TIME... CONSIDERABLE CLOUD COVER AND COOL TEMPERATURES SHOULD KEEP STORMS BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...OBSERVERS ARE ENCOURAGED TO RELAY REPORTS OF HIGH WATER OR FLOODING. BOOKBINDER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:17 AM CDT | Flash Flood Watch | EAX | Adair, Bates, Caldwell, Carroll, Cass, Chariton and 16 more | 24 hr |
| Apr 29, 5:45 PM CDT | Special Weather Statement | EAX | Pettis | 30 min |
| Apr 29, 5:52 PM CDT | Areal Flood Advisory | EAX | Pettis | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.